# SDR FDEA2020021050301

- Difficulty date: November 15, 2019
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING UPPER, REAR SPAR CORROSION AT WING STATION XORS 684. REPAIRED PER EA T 1-5710-T0351924 P1
